Main Forums > Positive Women

Strange things........

<< < (2/3) > >>

Could it be possible you are lacking Vitamin E? Stress can also do wonders to your body.  The fact that you are not on meds could just mean your body is trying to fight the virus right now, and it's working overtime.

Check into supplements that may help your hair, skin and nails.

I hope it gets better.

the meds mess with your hair and body, need plenty of water
the fatique can be from the pills or stress, or depression
i talk calsium pills they really help ???

I had the acne, extreme dry skin, and extreme fatigue before I knew about my HIV and was put on treatment.  I was diagnosed December '05 and I started treatment January '06.  I had been battling the acne and fatigue for almost 2 years before diagnosis and I had no idea I was positive.  I think it could be the progression of the disease.  I've been on treatment (Kaletra/Truvada) for almost a year and a half and those symptoms are gone.  I feel a ton better.  Oh, and before I knew, I took all kinds of vitamins and supplements, but I think this disease has a mind of it's own.

It sounds like something that happens with age or medications.  A friend of mine who is on hormones (birth control) has developed acne from that.  I have dry skin and everytime I shower, I put lotion on.  That helps with the itchiness.  You didn't mention how old you are or what medications (not HIV) you are on.  I don't have dandruff, but I dye my hair monthly and someone above mentioned that their hair does better when it's dyed, so maybe that's why I don't get it.  About the fatigue, if your numbers are good, it's probably not HIV related.  It could be depression, diet, stress etc....  Hope this helps.  Before you go jumping on any supplements, vitamins, herbs or anything, I would see my doctor and talk with him/her about it.  That's just me sayin'...
    Good luck!

P.S.  I also use a facial moisturizer.  And drink a lot of water.  That helps with dry skin and itchiness.


[0] Message Index

[#] Next page

[*] Previous page

Go to full version